Publications

Found 550 results
Author [ Title(Asc)] Type Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Cortés J., Almeida R, Olmos S., Rocha AP, Laguna P. Stability of QT measurements in the PTB database depending on the selected lead. In: {Computers in Cardiology}. Vol {33}.; 2006. {. {p. 341-344p. }.Edit
Labouriau IS, Rito CM. Stability of equilibria in equations of Hodgkin-Huxley type. In: Real and complex singularities. Vol 354. Amer. Math. Soc., Providence, RI; 2004. 1. p. 137-143p. (Contemp. Math.; vol 354).Edit
Rodrigues AA, Labouriau IS. Spiralling dynamics near heteroclinic networks. Phys. D. 2014;268:34-49.Edit
[2011-22] Rodrigues A., Labouriau IS. Spiralling dynamics near heteroclinic networks .
Rodrigues A, Labouriau IS. Spiralling dynamics near a heteroclinic network. Physica D. 2014.Edit
Costa O., Lago P, Rocha AP, Freitas J., Puig J, Carvalho M., et al. The spectral analysis of heart rate variability. A comparative study between nonparametric and parametric spectral analysis in short series . {Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology}. 1995;{14}:{621-626}.Edit
Howie J., Reilly N., Silva PV, Volkov M. A special issue dedicated to the memory of Walter Douglas Munn: a note from the editors. Semigroup Forum. 2010;81:1.Edit
Rito C. Some bidouble planes with $p_g=q=0$ and $4\leq K^2\leq 7$. International Journal of Mathematics. 2015;26(5).
Matos JM, Rodrigues M., Matos J.. Solving Integro-Differential Equations with Spectral Methods. In: 3rd International Conference on Numerical and Symbolic Computation. Universidade do Minho ed. APMTAC; 2017. 2. p. 221-230p. Edit
[2017-32] de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method .Edit
de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method.. 2017.Edit
Díaz LJ, Esteves S, Rocha J. Skew product cycles with rich dynamics: from totally non-hyperbolic dynamics to fully prevalent hyperbolicity. Dyn. Syst.. 2016;31:1-40.Edit
Labouriau IS, Ruas MA. Singularities of equations of Hodgkin-Huxley type. Dynam. Stability Systems. 1996;11:91-108.Edit
[2010-10] Misiurewicz M, Rodrigues A. Simple Conjugacy Invariants for Braids .Edit
da Silva MR, Rodrigues MJ. A simple alternative principle for rational τ-method approximation. In: Nonlinear numerical methods and rational approximation (Wilrijk, 1987). Vol 43. Reidel, Dordrecht; 1988. 4. p. 427-434p. (Math. Appl.; vol 43).Edit
[2005-42] Rêgo EF. Shrinking Complexity:Some Heuristics for Contractible Spaces .Edit
Costa JP, Rebelo A, Capela A., Da Costa JP, Guedes C., Carrapatoso E., et al. A shortest path approach for staff line detection. In: AXMEDIS 2007: THIRD INTERNATIONAL CONFERENCE ON AUTOMATED PRODUCTION OF CROSS MEDIA CONTENT FOR MULTI-CHANNEL DISTRIBUTION, PROCEEDINGS.; 2007. Edit
Rebelo A., Capela A., da Costa J., Guedes C., Carrapatoso E., Cardoso JS. A shortest path approach for staff line detection. Delgado J., Ng K, Nesi P., Bellini P., editors 2007.Edit
Rebelo A, Capela A., Da Costa JP, Guedes C., Carrapatoso E., Cardoso JS. a shortest path approach for staff line detection. axmedis 2007: third international conference on automated production of cross media content for multi-channel distribution, proceedings. 2007:79-85.Edit
Bessa M, Rocha J, Torres MJ. Shades of hyperbolicity for Hamiltonians. Nonlinearity. 2013;26:2851-2873.Edit
Bernardes J, Gonçalves H, Ayres-de-Campos D., Rocha AP. Sex differences in linear and complex fetal heart rate dynamics of normal and acidemic fetuses in the minutes preceding delivery. {JOURNAL OF PERINATAL MEDICINE}. 2009;{37}:{168-176}.Edit
Seventh Workshop on Non-Classical Models of Automata and Applications (NCMA 2015). Freund R, Holzer M, Moreira N, Reis R, editors Österreichische Computer Gesellschaft 2015.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. The set of solutions of a proportionally modular Diophantine inequality. J. Number Theory. 2008;128:453-467.Edit
[2009-6] Rebelo JC, Reis H. Separatrizes for $\mathbbC^2$-actions on 3-manifolds .Edit
[2009-6] Rebelo JC, Reis H. Separatrizes for $\mathbbC^2$-actions on 3-manifolds .Edit

Pages